Alert archive / Wisconsin / Special Weather Statements in 2014

Special Weather Statement, NWS Twin Cities, MN

June 28, 2014Chisago County, Washington County, Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jun 28, 2014, 6:18 PM CDT for Chisago County, Washington County, Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2014, 6:18 PM CDT (23:18 UTC)
Expired
Jun 28, 2014, 8:15 PM CDT
In force
117 min
Issued by
NWS Twin Cities, MN

Counties Chisago County, MN, Washington County, MN, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 71 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WWUS83 KMPX 282318
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT SAT JUN 28 2014

MNZ053-063-070-WIZ014-015-023>025-290115-
BARRON-CHISAGO-DAKOTA-DUNN-PIERCE-POLK-ST. CROIX-WASHINGTON-
618 PM CDT SAT JUN 28 2014

...URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG THE MINNESOTA AND
WISCONSIN BORDER REGION...

AT 617 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING BETWEEN 1 AND 2 INCHES OF RAIN IN AN HOUR. THESE HIGH RAINFALL
RATES ARE RESULTING IN WATER QUICKLY PONDING IN LOW LYING AND POOR
DRAINAGE AREAS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.

&&

LAT...LON 4574 9285 4565 9287 4565 9254 4573 9253
      4572 9215 4454 9214 4457 9255 4471 9273
      4463 9274 4463 9279 4460 9280 4462 9301
      4489 9302 4490 9298 4512 9298 4513 9302
      4556 9303 4556 9314 4574 9314

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 28, 3:37 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jun 28, 3:37 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT SAT JUN 28 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 337 PM CDT SAT JUN 28 2014

EARLY AFTERNOON WATER VAPOR IMAGERY TOGETHER WITH RAP 500MB HEIGHTS
AND WINDS SHOWED A NEGATIVELY TILTED TROUGH ACROSS THE EASTERN
DAKOTAS DOWN THROUGH THE NE/IA BORDER. A FEW EMBEDDED VORTICITY
MAXIMA WITHIN THIS TROUGH WILL LIFT NORTH NORTHEAST AND PROVIDE
UPPER LEVEL ASCENT NEEDED FOR SHOWERS AN THUNDERSTORMS THIS
AFTERNOON. AT THE SURFACE...A NORTH/SOUTH ORIENTED WARM FRONT WAS
LOCATED ACROSS WESTERN/CENTRAL MN...AS EVIDENT BY THE SOUTH
SOUTHEASTERLY WINDS AND LOWER 70 DEWPOINTS ON THE EAST SIDE OF THE
FRONT...AND SOUTH SOUTHWESTERLY WINDS WITH LOW 60 DEWPOINTS ON THE
WEST SIDE OF THE FRONT. CONVERGENCE ALONG THIS BOUNDARY LED TO A
LINE OF SHOWERS AND THUNDERSTORMS EXTENDING NORTHWEST MN DOWN
THROUGH CENTRAL IOWA.

RAP FORECAST SOUNDINGS AHEAD OF THIS LINE OF CONVECTION SHOW
GENERALLY SOUTHERLY WINDS THROUGHOUT THE TROPOPAUSE...SO LITTLE IN
THE WAY OF DEEP LAYER DIRECTION SHEAR. HOWEVER...CHANGES IN SPEED
WITHIN THE LOWER LEVEL OF THE ATMOSPHERE RESULTED IN 15 TO 25KTS
OF 1KM SHEAR. MLCAPE WAS 1500 TO 2000J/KG...WHILE THE 0-3KM CAPE
AROUND 50J/KG. GIVEN THE AFOREMENTIONED PARAMETERS...A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 9PM CDT. THE HIRES MODELS
CONTINUE TO SHOW THE CONVECTION WEAKENING LATER THIS EVENING AS IT
CROSSES INTO WESTERN WI AND OUTRUNS THE UPPER LEVEL FORCING...BUT IN
THE MEAN TIME A FEW STRONG WINDS COULD MIX DOWN WITH THE HEAVIER
PRECIP CORES...SO FEEL THAT DAMAGING WINDS ARE THE PRIMARY THREAT.
LOW LCLS WOULD BE FAVORABLE FOR A BRIEF TORNADO...BUT AT THIS TIME
HODOGRAPHS WOULD NOT SUPPORT ANYTHING MORE THAN THAT.

THIS PRECIP WILL CONTINUE NORTHEAST OVERNIGHT AS A DRY SLOT DEVELOPS
IN IS WAKE. SOUTHWESTERLY WINDS WILL APPROACH WIND ADVISORY
CRITERIA...BUT THE STRONGEST WINDS SHOULD BE WEST OF THE CWA. THIS
DRY SLOT IS CHARACTERIZED BY STEEP MID LEVEL LAPSE RATES...WHICH
WILL MOVE ACROSS THE REGION ON SUNDAY. THE WARM MOIST BOUNDARY LAYER
WILL STILL BE IN PLACE...SETTING THE STAGE FOR AFTERNOON CAPE VALUES
NEAR 3000J/KG. DEEP LAYER SHEAR WILL INCREASE DURING THE AFTERNOON
TO AROUND 50KTS...BUT THE ONE LIMITING FACTOR FOR SEVERE WEATHER IS
THE LACK OF LOW LEVEL CONVERGENCE...WHICH IS BETTER TO THE SOUTH
ACROSS IOWA. THEREFORE WE STILL HAVE A CONDITIONAL THREAT FOR SEVERE
WEATHER...BUT IT WILL DEPEND ON WHETHER OR NOT THE STORMS ARE ABLE
TO FIRE IN SOUTHERN/CENTRAL MN. IF THEY DO...EXPECT THEM TO QUICKLY
TURN SEVERE...WITH HIGH END SEVERE POSSIBLE...MEANING HAIL OVER 2
INCHES...AND WINDS IN EXCESS OF 75MPH. AS OF NOW...THE BEST CHANCE
IS IN SOUTHEASTERN MN...GENERALLY ALONG A LINE FROM FAIRMONT MN
THROUGH MANKATO MN TO RED WING MN.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 337 PM CDT SAT JUN 28 2014

LONG TERM ANALYSIS/FORECASTING CUT SHORT TODAY WITH BOTH
FORECASTERS FOCUSED ON SHORT TERM DUTIES. OVERALL...THE LONG TERM
PERIOD BEGINS WITH A MASSIVE UPPER LOW OVER SOUTHERN MANITOBA.
THE FA WILL BE ON THE SOUTHERN FRINGE OF STRONG WESTERLIES EARLY
IN THE PERIOD. MODEL SOLUTIONS POINT TO MUCH OF THE CONVECTION BY THE
TIME SUNDAY NIGHT ARRIVES WILL BE OVER THE FAR SOUTHERN AND
EASTERN FA. SOME BRIEF DRYING WILL OCCUR DURING THE NIGHT...BUT A
SHORT WAVE ROTATING AROUND THE UPPER LOW WILL BRING MORE SHOWERS
AND THUNDERSTORMS FROM THE CENTRAL PLAINS INTO SOUTHERN MINNESOTA
AND ADJOINING AREAS OF WESTERN WI BY MONDAY MORNING. AS THE UPPER
LOW MOVES INTO WESTERN ONTARIO DURING THE DAY ON MONDAY...THE
SOUTHERN ACTIVITY WILL SLIDE EAST WHILE SCATTERED SHOWERS BEGIN
MOVING IN FROM THE NORTHWEST. THE COLD TROUGH ALOFT WILL BE OVER
THE REGION ON TUESDAY WITH SCATTERED SHOWERS EXPECTED ALONG WITH
HIGHS ONLY IN THE MIDDLE 60S TO LOWER 70S. WEDNESDAY WILL BE
ANOTHER COOL DAY WITH SIMILAR HIGHS AND YET ANOTHER THREAT FOR
SHOWERS AS THE FINAL SHORT WAVE ROTATES THROUGH. THURSDAY IS OUR
ONLY SOLID DRY DAY BEFORE THE UPPER FLOW TURNS MORE WESTERLY
ALLOWING SHORT WAVE ENERGY IN FROM THE PLAINS. THIS WILL LIKELY
LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS FOR FRIDAY (4TH OF
JULY) AND SATURDAY. HIGH TEMPERATURES WILL REBOUND LATE IN THE
WEEK WITH SEASONAL HIGHS IN THE LOWER TO MIDDLE 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1200 PM CDT SAT JUN 28 2014

TWO ISSUES AT TAF ISSUANCE. FIRST IS THE MVFR CEILINGS THAT
STRETCH FROM KAXN TO KRWF ON EASTWARD. THE CEILINGS ARE SLOWLY
LIFTING AS MIXING INCREASES DUE TO DEEPENING LOW PRESSURE OVER THE
DAKOTAS. GRADUALLY BROUGHT ALL SITES UP TO VFR DURING THE
AFTERNOON. THE SECOND ISSUE IS THE FINE LINE OF CONVECTION ALONG A
PREFONTAL CONVERGENCE ZONE NEAR KAXN TO KRWF. LATEST HRRR AND 12Z
HOPWRF MEMBERS ARE IN GOOD AGREEMENT ON CONVECTION INCREASING IN A
NORTH-SOUTH LINE DURING THE AFTERNOON AS IT HEADS SLOWLY EAST.
TIMED THE CONVECTION PER THE AFOREMENTIONED SOLUTIONS. THE MOST
ROBUST ACTIVITY AFFECTS THE TWIN CITIES IN THE 22Z-24Z TIME FRAME.
THE CONVECTION WILL BE MOVING ACROSS WEST CENTRAL WI EARLY THIS
EVENING. SOME CLEARING IN THE WAKE OF THE STORMS TONIGHT COUPLED
WITH THE MOIST LOW LEVELS AND DIMINISHING WIND WILL ALLOW MVFR OR
LOWER CEILINGS TO DEVELOP. CONFIDENCE IS HIGHEST ACROSS EASTERN MN
AND WEST CENTRAL WI WHERE AFTERNOON/EVENING SHOWERS AND
THUNDERSTORMS WILL OCCUR...MOISTENING THE BOUNDARY LAYER EVEN
MORE BEFORE SUNSET. PRELIMINARY LOOK AT SUNDAY SUGGESTS MUCH OF THE
CONVECTION MAY BE JUST SOUTH OF KRWF-KMSP-KEAU. WINDS THIS
AFTERNOON SSE 15-20 KNOTS GUSTING 25-30 KNOTS. WINDS SUNDAY SSW
15-20 KNOTS GUSTING 25-30 KNOTS.

KMSP...CEILINGS LIFTING TO VFR EARLY THIS AFTERNOON. SEVERAL WAVES
OF CONVECTION EXPECTED AT THE AIRFIELD IN THE 22Z-24Z TIME PERIOD
WITH GUSTY SW WINDS TO 40 KNOTS AND SMALL HAIL. MVFR CEILINGS ARE
FORECAST FOR LATE TONIGHT AND EARLY SUNDAY WITH VFR THEREAFTER.

/OUTLOOK FOR KMSP/

SUN NITE...VFR. WINDS SW 10KTS.
MON...VFR. WINDS W 10-15KTS.
TUE...VFR WITH MVFR CIGS POSSIBLE. WINDS NW 20KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...JRB
LONG TERM...RAH
AVIATION...RAH
Hazardous weather outlook, Jun 28, 4:25 AM CDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 AM CDT SAT JUN 28 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
290930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
425 AM CDT SAT JUN 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MINNESOTA.
THUNDERSTORMS WILL GROW MORE NUMEROUS THIS AFTERNOON AND EVENING
WHICH COULD BECOME SEVERE. THESE STORMS WILL ALSO HAVE THE
POTENTIAL TO PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLOODING.

RIVER FLOODING WILL CONTINUE WITH MANY LOCAL RIVERS AND STREAMS
RUNNING VERY HIGH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY
NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE
AFTERNOON ACROSS SOUTHERN AND EASTERN MINNESOTA...INCREASING IN
COVERAGE AND EXPANDING EAST INTO WISCONSIN SUNDAY EVENING. ALL
MODES OF SEVERE WEATHER WOULD BE POSSIBLE INITIALLY...INCLUDING
LARGE HAIL...DAMAGING WINDS...AND TORNADOES WITH THE THREAT
BECOMING MAINLY DAMAGING WINDS SUNDAY NIGHT.

RIVER FLOODING WILL CONTINUE THROUGH MUCH OF NEXT WEEK ON PORTIONS
OF THE MINNESOTA RIVER...CROW RIVER...AND THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH SUNDAY
NIGHT.

BORGHOFF

In the hours before

Special weather statement, Jun 28, 5:02 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
502 PM CDT SAT JUN 28 2014

MNZ093-282245-
FREEBORN-
502 PM CDT SAT JUN 28 2014

...THUNDERSTORMS MOVING INTO FREEBORN COUNTY THROUGH 545 PM CDT...

AT 459 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF LAKE MILLS. THIS STORM WAS MOVING
NORTH AT 40 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EMMONS.
  MANSFIELD.
  CONGER.
  ALBERT LEA.
  FREEBORN.

LAT...LON 4385 9356 4384 9310 4349 9327 4350 9365
TIME...MOT...LOC 2202Z 194DEG 35KT 4348 9345
Special weather statement, Jun 28, 5:06 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 PM CDT SAT JUN 28 2014

MNZ060>062-070-282245-
ANOKA-DAKOTA-HENNEPIN-RAMSEY-
506 PM CDT SAT JUN 28 2014

...THUNDERSTORMS MOVING INTO ANOKA...DAKOTA...HENNEPIN AND RAMSEY
COUNTIES THROUGH 545 PM CDT...

AT 504 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR FORT SNELLING. THIS STORM WAS MOVING NORTH AT 40
MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 45 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST. PAUL.
  HIGHLAND PARK.
  MN STATE FAIR.
  ROSEVILLE.
  ARDEN HILLS.
  CIRCLE PINES.
  LEXINGTON.

LAT...LON 4513 9302 4512 9300 4491 9304 4492 9313
      4487 9320 4489 9328 4540 9330 4541 9329
      4541 9302
TIME...MOT...LOC 2205Z 184DEG 36KT 4492 9317
Special weather statement, Jun 28, 5:32 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT SAT JUN 28 2014

MNZ060>062-070-282330-
ANOKA-DAKOTA-HENNEPIN-RAMSEY-
532 PM CDT SAT JUN 28 2014

...URBAN AND SMALL STREAM FLOODING IS LIKELY IN AND AROUND MINNEAPOLIS
AND ST. PAUL...

AT 530 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING. RAINFALL AMOUNTS OF A HALF TO ONE
INCH HAVE BEEN NOTED WITHIN ABOUT A 30 MINUTE PERIOD. THESE HIGH
RAINFALL RATES ARE LEADING TO RAPID PONDING OF WATER IN LOW LYING
AREAS AND AREAS WITH POOR DRAINAGE.

&&

LAT...LON 4521 9302 4513 9302 4512 9298 4490 9298
      4489 9302 4488 9301 4481 9300 4479 9302
      4479 9336 4521 9337
Local storm report, Jun 28, 5:39 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
539 PM CDT SAT JUN 28 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       1 E FARMINGTON          44.66N 93.16W
06/28/2014  M1.68 INCH       DAKOTA             MN   MESONET

            RECORDED 1.68" OF RAINFALL IN ONE HOUR

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 28, 5:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
557 PM CDT SAT JUN 28 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HEAVY RAIN       2 W LINO LAKES          45.16N 93.12W
06/28/2014  M1.72 INCH       ANOKA              MN   MESONET

            1.72" OF RAINFALL RECORDED DURING LAST HOUR

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 28, 6:18 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 PM CDT SAT JUN 28 2014

MNZ053-063-070-WIZ014-015-023>025-290115-
BARRON-CHISAGO-DAKOTA-DUNN-PIERCE-POLK-ST. CROIX-WASHINGTON-
618 PM CDT SAT JUN 28 2014

...URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG THE MINNESOTA AND
WISCONSIN BORDER REGION...

AT 617 PM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING BETWEEN 1 AND 2 INCHES OF RAIN IN AN HOUR. THESE HIGH RAINFALL
RATES ARE RESULTING IN WATER QUICKLY PONDING IN LOW LYING AND POOR
DRAINAGE AREAS.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.

&&

LAT...LON 4574 9285 4565 9287 4565 9254 4573 9253
      4572 9215 4454 9214 4457 9255 4471 9273
      4463 9274 4463 9279 4460 9280 4462 9301
      4489 9302 4490 9298 4512 9298 4513 9302
      4556 9303 4556 9314 4574 9314

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:40 PM CDTSevere Thunderstorm WarningMPXMcLeod, Sibley35 min
Jun 28, 3:05 PM CDTSpecial Weather StatementMPXCarver, Hennepin40 min
Jun 28, 3:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Isanti, Mille Lacs, Sherburne, Wright16 min
Jun 28, 3:41 PM CDTSpecial Weather StatementMPXAnoka34 min
Jun 28, 4:10 PM CDTSpecial Weather StatementMPXChisago50 min
Jun 28, 4:17 PM CDTSpecial Weather StatementMPXChisago43 min
Jun 28, 4:21 PM CDTSpecial Weather StatementMPXAnoka24 min
Jun 28, 5:02 PM CDTSpecial Weather StatementMPXFreeborn43 min
Jun 28, 5:06 PM CDTSpecial Weather StatementMPXAnoka, Ramsey39 min
Jun 28, 5:32 PM CDTSpecial Weather StatementMPXRamsey58 min
Jun 28, 5:40 PM CDTAreal Flood WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington6 hr

Nearby

Special Weather Statements in Wisconsin, 2014Special Weather Statements in Minnesota, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.